Set Identification, Moment Restrictions and Inference

Bontemps, Christian and Magnac, Thierry (2017) Set Identification, Moment Restrictions and Inference. Annual Review of Economics, vol. 9. pp. 103-129.

This is the latest version of this item.

[img]
Preview
Text
Download (483kB) | Preview
Official URL: http://tse-fr.eu/pub/31528

Abstract

For the last ten years, the topic of set identification has been much studied in the econometric literature. Classical inference methods have been generalized to the case in which moment inequalities and equalities define a set instead of a point. We review several instances of partial identification by focusing on examples in which the underlying economic restrictions are expressed as linear moments. This setting illustrates the fact that convex analysis helps not only in characterizing the identified set but also for inference. In this perspective, we review inference methods using convex analysis or inversion of tests and detail how geometric characterizations can be useful.

Item Type: Article
Language: English
Date: August 2017
Refereed: Yes
Uncontrolled Keywords: set identification, moment inequality, convex set, support function
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2017 08:37
Last Modified: 29 Mar 2018 09:40
OAI ID: oai:tse-fr.eu:31528
URI: http://publications.ut-capitole.fr/id/eprint/23195

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year